Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 176, NWS Cheyenne, WY

August 10, 2015Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 10, 2015, 8:01 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2015, 8:01 PM MDT (02:01 UTC)
Expired
Aug 10, 2015, 9:00 PM MDT
In force
59 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 8:15 PM MDTFUNNEL CLOUD11 Nw Kimball, NEDEPUTY OBSERVED TWO FUNNEL CLOUDS WITH ROTATING WALL CLOUD. FUNNEL CLOUDS HAVE SINCE LFTED BACK INTO WALL CLOUD.
Aug 10, 8:20 PM MDTFUNNEL CLOUD8 Nw Kimball, NETWO MORE FUNNELS WERE OBSERVED. FUNNEL CLOUDS WENT BACK UP INTO WALL CLOUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS55 KCYS 110201
SVRCYS
NEC007-105-110300-
/O.NEW.KCYS.SV.W.0176.150811T0201Z-150811T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 900 PM MDT

* AT 801 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
  HARRISBURG...OR 11 MILES NORTHWEST OF KIMBALL...MOVING SOUTHEAST AT
  20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. THIS STORM HAS 
  SHOWN SIGNS OF ROTATION. FUNNEL CLOUDS ARE POSSIBLE.

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT AND OLIVER
  CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 12 AND
34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4147 10384 4150 10376 4120 10338 4110 10383
TIME...MOT...LOC 0201Z 330DEG 16KT 4139 10375 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
4 follow-up statements
661 
WWUS55 KCYS 110222
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
822 PM MDT MON AUG 10 2015

NEC007-110231-
/O.CAN.KCYS.SV.W.0176.000000T0000Z-150811T0300Z/
BANNER NE-
822 PM MDT MON AUG 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BANNER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4139 10384 4139 10362 4120 10338 4110 10383
TIME...MOT...LOC 0221Z 316DEG 12KT 4136 10369 

$$

NEC105-110300-
/O.CON.KCYS.SV.W.0176.000000T0000Z-150811T0300Z/
KIMBALL NE-
822 PM MDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR CENTRAL KIMBALL COUNTY...

AT 821 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
KIMBALL...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. THIS STORM HAS 
SHOWN A HISTORY OF ROTATION. SEVERAL FUNNEL CLOUD REPORTS HAVE BEEN 
RECEIVED.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT AND OLIVER
CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 12 AND
34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4139 10384 4139 10362 4120 10338 4110 10383
TIME...MOT...LOC 0221Z 316DEG 12KT 4136 10369 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
312 
WWUS55 KCYS 110232
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
832 PM MDT MON AUG 10 2015

NEC105-110300-
/O.CON.KCYS.SV.W.0176.000000T0000Z-150811T0300Z/
KIMBALL NE-
832 PM MDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR CENTRAL KIMBALL COUNTY...

AT 831 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIMBALL...
MOVING SOUTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. THIS STORM 
HAS SHOWN A HISTORY OF ROTATION. SEVERAL FUNNEL CLOUD REPORTS HAVE 
BEEN RECEIVED.

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT AND OLIVER
CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 12 AND
34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4133 10384 4139 10362 4120 10338 4110 10383
TIME...MOT...LOC 0231Z 333DEG 17KT 4130 10366 

HAIL...1.50IN
WIND...60MPH
 
$$

RUBIN
668 
WWUS55 KCYS 110248
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
848 PM MDT MON AUG 10 2015

NEC105-110300-
/O.CON.KCYS.SV.W.0176.000000T0000Z-150811T0300Z/
KIMBALL NE-
848 PM MDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN KIMBALL COUNTY...

AT 848 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KIMBALL...
MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX AND KIMBALL AIRPORT. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 20 AND
34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 10370 4134 10355 4120 10338 4113 10368
TIME...MOT...LOC 0248Z 331DEG 15KT 4124 10362 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
167 
WWUS55 KCYS 110258
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MDT MON AUG 10 2015

NEC105-110307-
/O.EXP.KCYS.SV.W.0176.000000T0000Z-150811T0300Z/
KIMBALL NE-
858 PM MDT MON AUG 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIMBALL COUNTY
WILL EXPIRE AT 900 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4126 10370 4134 10355 4120 10338 4113 10368
TIME...MOT...LOC 0252Z 330DEG 16KT 4124 10362 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:42 PM MDT, 3 hours 19 minutes earlier.

Area forecast discussion, Aug 10, 4:42 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT MON AUG 10 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 242 PM MDT MON AUG 10 2015

WE ARE STARTING TO SEE A FEW BUILDUPS ACROSS THE SOUTHERN LARAMIE
RANGE IN WYOMING AS WELL AS IN A ZONE OF DIFFERENTIAL HEATING ON
THE NORTH SIDE OF THE NORTH PLATTE RIVER VALLEY ACROSS THE
NEBRASKA PANHANDLE NORTH OF SCOTTSBLUFF. DONT THINK MOST STORMS
WILL GET OVERLY ROWDY THIS AFTERNOON AND EVENING...ALTHOUGH WITH
SBCAPES RUNNING IN THE 1200-1600 J/KG RANGE OVER THE PANHANDLE WE
COULD SEE A FEW STRONGER UPDRAFTS TO SUPPORT ISOLATED
STRONG/BRIEFLY MARGINALLY SEVERE STORMS...ALTHOUGH TYPICAL OF
AUGUST MIDLEVELS ARE FAIRLY WARM.  MOST OF THE CONVECTION IS
EXPECTED TO FIRE ALONG AND JUST EAST OF THE LARAMIE RANGE THIS
AFTERNOON WITH ISOLATED STORMS EXPECTED THROUGH MID EVENING OVER
THE PANHANDLE.

RATHER AMPLIFIED UPPER RIDGE EXTENDS NORTH ACROSS THE CENTRAL AND
NORTHERN ROCKIES WITH OUR FORECAST AREA SEEING A GRADUAL INCREASE
IN MIDLEVEL MOISTURE FROM THE SOUTHWEST THROUGH MID WEEK. WILL SEE
SCATTERED STORMS TOMORROW AFTERNOON FIRE OVER THE SIERRA MADRE,
SNOWY AND SOUTHERN LARAMIE RANGE WITH ISOLATED STORMS EAST ONTO
THE PLAINS.  BOTH THE GFS AND THE NAM SUPPORT THE NOTION OF A
SHORTWAVE RIDING NORTHEAST ACROSS OUR AREA WEDNESDAY AND THAT WILL
SUPPORT AN INCREASE IN POPS FOR WEDNESDAY AFTERNOON...ESPECIALLY
OUT WEST ALONG AND WEST OF THE LARAMIE RANGE WITH ISOLATED POPS
FARTHER EAST.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 242 PM MDT MON AUG 10 2015

FAIRLY STAGNANT PATTERN EXPECTED ACROSS THE CWA WEDS NIGHT INTO
SATURDAY WITH A LARGE UPPER RIDGE HOLDING ACROSS THE REGION ATOP
AN UPPER HIGH THAT WILL DRIFT SLOWLY WESTWARD ACROSS THE SOUTHERN
ROCKY MTNS. TEMPS QUITE WARM THURSDAY THROUGH SATURDAY UNDER A MID
LEVEL THERMAL RIDGE WITH 700MB TEMPS WARMING TO ABOUT 14-16C. THIS
WILL ALLOW TEMPS TO WARM INTO THE 90S OVER LOWER ELEVATIONS. WEAK
IMPULSES WILL DRIFT THROUGH THE UPPER RIDGE AND ACROSS THE REGION
AND SHOULD SET OFF ISOLATED CONVECTION FROM TIME TO TIME.
INDIVIDUAL WAVES HARD TO TIME SO TAILORED POPS TO FIT WHAT SEEMED
TO BE THE BETTER CHANCES.

SOME CHANGES MAY ARRIVE IN THE SUNDAY/MONDAY TIME PERIOD AS AN
UPPER SHORTWAVE MOVES ACROSS SRN CANADA. THIS SHOULD PUSH A COOL
FRONT ACROSS THE CWA EARLY SUNDAY BEFORE WASHING BACK OUT EAST
MONDAY. PCPN CHANCE STILL NOT TOO IMPRESSIVE HOWEVER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 439 PM MDT MON AUG 10 2015

THERE IS THE POSSIBILITY OF LOWER FLIGHT CONDITIONS FOR SOME
AIRPORTS IN THE SOUTHERN PANHANDLE AND HERE AT CHEYENNE. LATEST
ALTERNATIVE HRRR AND SREF GUIDANCE IS SHOWING KSNY...KCYS AND
POSSIBLY KBFF GOING DOWN IN FOG AND STRATUS AFTER 09Z OR SO
TUESDAY MORNING. WILL TRY TO NARROW DOWN TIMING AND AIRPORTS ON
THE 06Z TAFS. BEST CHANCES LOOK TO BE HERE AT KCYS OVERNIGHT.
SOUTHEAST UPSLOPING WINDS TO CONTINUE THROUGH LATE MORNING TUESDAY
BEFORE TURNING MORE WESTERLY.

&&

.FIRE WEATHER...
ISSUED AT 242 PM MDT MON AUG 10 2015

STILL EXPECTING NO MAJOR FIRE WEATHER CONCERNS THROUGH AT LEAST
WEDNESDAY WITH WIND GUSTS (AWAY FROM THUNDERSTORMS) EXPECTED TO
REMAIN BELOW 25 MPH AND HUMIDITIES AT OR ABOVE 20 PERCENT FOR MOST
LOCATIONS. WE WILL SEE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH
MID WEEK IN THE AFTERNOON AND EARLY EVENING HOURS...WITH THE MAIN
THREATS FROM THESE BEING CLOUD TO GROUND LIGHTNING AND
GUSTY/ERRATIC WINDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JG
LONG TERM...RE
AVIATION...GCC
FIRE WEATHER...JG
Hazardous weather outlook, Aug 10, 4:37 AM MDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
437 AM MDT MON AUG 10 2015

WYZ101>119-111045-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
437 AM MDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON. SOME
OF THESE THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING...HEAVY
RAINFALL...AND SMALL HAIL INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY
ACROSS MOST OF SOUTHEAST WYOMING THROUGH THE WEEK AND INTO NEXT
WEEKEND. THUNDERSTORMS WILL BE MORE LIKELY FROM LATE IN THE
AFTERNOON THROUGH MID EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-111045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
437 AM MDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON. SOME OF THESE THUNDERSTORMS WILL PRODUCE FREQUENT
LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY
ACROSS WESTERN NEBRASKA THROUGH THE WEEK AND INTO NEXT WEEKEND.
THUNDERSTORMS WILL BE MORE LIKELY IN THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Aug 10, 4:51 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT MON AUG 10 2015

NEZ019-WYZ108-102330-
SCOTTS BLUFF NE-GOSHEN COUNTY WY-
451 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SCOTTS BLUFF AND
EAST CENTRAL GOSHEN COUNTIES UNTIL 530 PM MDT...

AT 451 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUNTLEY...OR 16 MILES SOUTH OF TORRINGTON...MOVING SOUTHEAST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STEGALL.

LAT...LON 4184 10424 4190 10419 4189 10393 4170 10407
TIME...MOT...LOC 2251Z 298DEG 9KT 4183 10413

RUBIN
Special weather statement, Aug 10, 5:50 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT MON AUG 10 2015

NEZ019-020-WYZ108-119-110030-
SCOTTS BLUFF NE-BANNER NE-GOSHEN COUNTY WY-EAST LARAMIE COUNTY WY-
550 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER...SOUTHWESTERN
SCOTTS BLUFF...NORTHEASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES
UNTIL 630 PM MDT...

AT 550 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF LA GRANGE...OR 22 MILES SOUTHWEST OF SCOTTSBLUFF...
MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG.

LAT...LON 4172 10410 4177 10398 4152 10367 4140 10401
TIME...MOT...LOC 2350Z 334DEG 17KT 4165 10398

RUBIN
Special weather statement, Aug 10, 6:48 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT MON AUG 10 2015

NEZ020-110130-
BANNER NE-
648 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER COUNTY UNTIL 730
PM MDT...

AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF HARRISBURG...OR 24 MILES SOUTHWEST OF SCOTTSBLUFF...
MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG.

LAT...LON 4158 10401 4165 10390 4157 10362 4140 10386
TIME...MOT...LOC 0048Z 316DEG 13KT 4157 10391

RUBIN
Special weather statement, Aug 10, 7:54 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT MON AUG 10 2015

NEZ020-054-110245-
KIMBALL NE-BANNER NE-
754 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIMBALL AND SOUTH
CENTRAL BANNER COUNTIES UNTIL 845 PM MDT...

AT 753 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HARRISBURG...OR 15 MILES NORTHWEST OF KIMBALL...MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
KIMBALL AND SOUTH CENTRAL BANNER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4147 10388 4152 10374 4138 10351 4125 10387
TIME...MOT...LOC 0153Z 331DEG 12KT 4143 10379

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:48 PM MDTSpecial Weather StatementCYSBanner42 min
Aug 10, 7:54 PM MDTSpecial Weather StatementCYSBanner51 min
Aug 10, 9:02 PM MDTSpecial Weather StatementCYSKimball43 min
Aug 10, 9:04 PM MDTSpecial Weather StatementCYSKimball41 min
Aug 10, 9:47 PM MDTFlash Flood WarningCYSKimball3 hr
Aug 10, 10:42 PM MDTSpecial Weather StatementCYSKimball48 min
Aug 11, 12:38 AM MDTFlash Flood WarningCYSCheyenne, Kimball7 hr
Aug 11, 1:57 AM MDTFlash Flood WarningCYSCheyenne6 hr
Aug 11, 7:51 AM MDTAreal Flood WarningCYSKimball6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.